MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO S 65; ICD LEAD
Model Number 379969
Medical Device Problem Codes Fracture (1260); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
This lead was capped due to fracture creating noise and causing oversensing, which led to inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key23804899
Report Number1028232-2025-06129
Device Sequence Number9360550
Product Code NVY
UDI-Device Identifier04035479121488
UDI-Public(01)04035479121488(17)170430
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2017
Device Model Number379969
Device Catalogue Number379969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexFemale